MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CAUDAL EPIDURAL TRAY

Medline Industries, LP MEDLINE; CAUDAL EPIDURAL TRAY
Catalog Number PAIN1634
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Laceration(s) (1946); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "wings of the 5ml syringe are breaking during use.".
 
Additional Manufacturer Narrative
The account reported that the wings of the 5ml syringe were breaking during use, and the most recent issue resulted in the provider cutting himself; the customer contact reported the finger was cut through the glove, approximately 0.25¿ laceration, with no impact to the patient or the procedure.A sample was received for investigation, and the 5 ml syringes were removed from three sealed kits and inspected for visible defects, but nothing was noted; force gauge testing found one side of the finger flange broke off on each of two sample syringes with an average of 17.9 lb of force, and production records and pack build review found no issues that would contribute to the reported issue.The reported problem was confirmed during sample testing.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CAUDAL EPIDURAL TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50826049
Report Number1417592-2026-45268
Device Sequence Number13423773
Product Code OFT
UDI-Device Identifier40193489311793
UDI-Public40193489311793
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN1634
Device Lot Number23CBL321
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown